# SDR IPXA2022111188050

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 63,687 hours, 21,395 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAFO ALTIMETER ERRATIC IN CLIMB, CRUISE & DESCENT. DURING CLIMB IT HESITATES, ALMOST REVERSES COURSE BEFORE CLIMBING MORE. THIS HAPPENS APPR. EVERY 100 FT. THIS BEHAVIOR IS THE SAME IN DESCENT. DURING CRUISE IT HOLDS STEADY THEN JUMPS UP & DOREMOVED AND REPLACED RIGHT AIR DATA COMPUTER PER M 34-12 01. NO CURRENT FAULTS ON 30 CHECK
